# SDR SWI2025F00416

- Difficulty date: January 10, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE LUGS ON AIRFRAME SIDE GOUGED AS MARKED  (C-CHECK RO 04/04/2025)BLENDED OUT TYPE 1  DAMAGE (GOUGING) ON PASSENGER DOOR HINGE LUGS ON AIRFRAME SIDE WITHIN LIMITS PER CRJ700 SRM 53-21-23-201-010-A01 AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
